Ethics Paracetamol 500mg Tablets 100

$5.99 $9.99

Tax included. Shipping calculated at checkout.

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Paracetamol provides fast, effective temporary relief of aches and pains, such as headaches, migraines, sore throat and dental pain.

For fast, effective temporary relief of pain and discomfort associated with:

  • Headache/Tension headache
  • Toothache
  • Cold & Flu symptoms
  • Migraine headache
  • Muscular aches
  • Arthritis/Osteoarthritis
  • Backache
  • Period pain
  • Active Ingredients:
    Paracetamol 500mg

    Dosage:
    12- Adult: 1-2 tablets every 4-6 hours with water as necessary. (maximum 8 tablets in 24 hours)
    7-12:1/2-1�tablet every 4-6 hours with water as necessary. (maximum�4 tablets in 24 hours)

    Warnings:

  • Use only as directed.
  • For the temporary relief of pain and fever. Incorrect use could be harmful.
  • Consult your health care professional if symptoms persist.
  • You may also like

    Recently viewed